# SDR SWIA2018073144936

- Difficulty date: July 8, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N813SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15099
- Aircraft time: 30,865 hours, 19,146 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT, UPPER EXTERNAL SKIN AND DOOR SEAL STRIKER CHAFED. (C-CHECK) RO: 07/29/2018 C/W REO FOR REPAIR OF THE AFT UPPER EXTERNAL SKIN AND DOOR SEAL STRIKER REPAIRS. PRESSURIZATION LEAK CHECK PASSED.
